# SDR CALA2024082600490

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 73,590 hours, 27,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN AFTER REMOVAL OF LAV PAN ALONG STR. 25L,BETWEEN STA. 847 AND STA. 867.VERIFIED PART 1 STEPS 1 THRU 31 OF EC/RA 5360-01861 IS COMPLETED IN ITS ENTIRETY WITHOUT DEVIATION. CREATED LOG PAGE 9025433 TO GENERATE DIP TO ACCOMPLISH PERMANENT REPAIR PER EC/RA 5360-01861 PART 1 STEP 32.
